# SDR CA001018003

- Difficulty date: September 15, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,121 hours
- Engine: Pwa PT6A28
- System (JASC): 5540 · Rudder Structure
- Part: Spring
- Part number: 995241791
- Condition: Broken
- Location: End Of Spring
- Part time: 2,469 hours, 3,407 cycles
- Component: Bellcrank, Beech, 100600012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE, BOTH LT AND RT RUDDER RETURN SPRINGS WERE FOUND BROKEN.  NO FLIGHT CONTROL PROBLEMS WERE REPORTED FROM THE FLIGHT CREW.  THE SPRINGS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THESE RETURN SPRINGS ARE AN IMPROVED VERSION CHANGED AS A RESULT OF AN OPTIONAL SERVICE BULLETIN. THE IMPROVEMENT WAS A LONGER SERVICE LIFE.  (X)
